Asymptotics for a semilinear elliptic PDE

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)283-289
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Volume29
Issue number3
DOIs
Publication statusPublished - 1997 Aug

Fingerprint

Elliptic PDE
Asymptotic stability
Semilinear
Asymptotic Stability
Partial differential equations
Partial differential equation
Mathematical Model
Mathematical models
Estimate

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{2caceb41203349f5b8dfc01921594f03,
title = "Asymptotics for a semilinear elliptic PDE",
author = "Lee, {Jine Rong}",
year = "1997",
month = "8",
doi = "10.1016/S0362-546X(96)00075-2",
language = "English",
volume = "29",
pages = "283--289",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3",

}

Asymptotics for a semilinear elliptic PDE. / Lee, Jine Rong.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 29, No. 3, 08.1997, p. 283-289.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotics for a semilinear elliptic PDE

AU - Lee, Jine Rong

PY - 1997/8

Y1 - 1997/8

UR - http://www.scopus.com/inward/record.url?scp=0031210268&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031210268&partnerID=8YFLogxK

U2 - 10.1016/S0362-546X(96)00075-2

DO - 10.1016/S0362-546X(96)00075-2

M3 - Article

AN - SCOPUS:0031210268

VL - 29

SP - 283

EP - 289

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 3

ER -